Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
1

Global Stability of a Delayed Single-Species Population Model with Feedback Control

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 01,2005, Pages 1-6, Dol:

2

The Singularly Perturbed Problems for Reaction Diffusion System in Biomaehematics

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 01,2005, Pages 7-10, Dol:

3

Traveling Waves for a Diffusive Population Models with Time Delays

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 01,2005, Pages 11-16, Dol:

4

Impulsive Control of a Advertising System

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 01,2005, Pages 17-22, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn